# SDR 97ZZZX2967

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690WA
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388331
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 140 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

JFK - DURING CLIMB-OUT, CREW NOTICED THE NR 1 ENGINE LOW OIL PRESSURE LIGHT ON THE ENGINE INSTRUMENT PANEL WAS ILLUMINATED.  THE OIL PRESSURE GAUGE AND THE OIL QUANTITY GAUGE BOTH INDICATED ZERO.  THE CREW SHUT DOWN THE NR 1 ENGINE AND RETURNED TO JFK FOR AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE OIL FILTER HOUSING O-RING WAS BLOWN OUT ALLOWING TOTAL LOSS OF ENGINE OIL.  AIRCRAFT TO BE TWO-ENGINE FERRIED FROM JFK TO CEF FOR ENGINE CHANGE.
